Potential conflict of interest: Nothing to report.
Levosulpiride-induced movement disorders†
Article first published online: 30 SEP 2009
Copyright © 2009 Movement Disorder Society
Volume 24, Issue 15, pages 2249–2253, 15 November 2009
How to Cite
Shin, H.-W., Kim, M. J., Kim, J. S., Lee, M. C. and Chung, S. J. (2009), Levosulpiride-induced movement disorders. Mov. Disord., 24: 2249–2253. doi: 10.1002/mds.22805
- Issue published online: 19 NOV 2009
- Article first published online: 30 SEP 2009
- Manuscript Revised: 20 AUG 2009
- Manuscript Accepted: 20 AUG 2009
- Manuscript Received: 24 APR 2009
Additional Supporting Information may be found in the online version of this article.
|MDS_22805_sm_SuppTable1.doc||43K||Supporting Information Table 1. Drugs causing drug-induced movement disorders|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.